sexologist-icon
Mid cycle bleeding
I am experiencing light mid cycle bleeding since yesterday afternoon. I had taken some contraceptive pills after unprotected sex with my husband. It is almost like periods only lighter flow. Should i be concerned. This is tge first time this has happened
242 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

hello sometimes happens like that after taking pills. Because pills make hormonal changes in the body which leads to bleeding. Dont worry it can be resolve in few day. if not consult to doctors.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Reasons for mid cycle spotting Bleeding halfway through cycle
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.